MathSciNet Relay Station
MathSciNet bibliographic data
MR2160102 46L05 (46M05)
Archbold, Robert J.; Somerset, Douglas W. B.; Timoney, Richard M. On the central Haagerup tensor product and completely bounded mappings of a $C^*$-algebra. J. Funct. Anal. 226 (2005), no. 2, 406–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement